Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
General information
Latest issue
Impact factor

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Zh. Vychisl. Mat. Mat. Fiz.:

Personal entry:
Save password
Forgotten password?

Zh. Vychisl. Mat. Mat. Fiz., 2011, Volume 51, Number 2, Pages 251–260 (Mi zvmmf8060)  

This article is cited in 5 scientific papers (total in 5 papers)

Numerical simulation of spatially unsteady jets of compressible gas on a multiprocessor computer system

A. V. Babakov

Institute for Computer Aided Design, Russian Academy of Sciences, Vtoraya Brestskaya ul. 19/18, Moscow, 123056 Russia

Abstract: Vortex structures in subsonic and transonic jets of various initial profiles are numerically simulated. The mathematical models are based on conservative finite difference schemes that approximate conservation laws in the framework of the model of nonviscous perfect gas. The unsteady vortex structures are visualized. Pulsating characteristics of the flow are examined and compared with experimental data. Computations are performed using parallel algorithms implemented on a cluster architecture system. The influence of the parallelization scheme and the number of computing units on the performance of the algorithms is investigated. The approximation errors of realife computations are estimated using the differential approximation method.

Key words: mathematical modeling, conservative finite difference schemes, parallel algorithms, visualization, vortex structures, turbulence.

Full text: PDF file (902 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2011, 51:2, 235–244

Bibliographic databases:

UDC: 519.634
Received: 06.09.2010

Citation: A. V. Babakov, “Numerical simulation of spatially unsteady jets of compressible gas on a multiprocessor computer system”, Zh. Vychisl. Mat. Mat. Fiz., 51:2 (2011), 251–260; Comput. Math. Math. Phys., 51:2 (2011), 235–244

Citation in format AMSBIB
\by A.~V.~Babakov
\paper Numerical simulation of spatially unsteady jets of compressible gas on a~multiprocessor computer system
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2011
\vol 51
\issue 2
\pages 251--260
\jour Comput. Math. Math. Phys.
\yr 2011
\vol 51
\issue 2
\pages 235--244

Linking options:
  • http://mi.mathnet.ru/eng/zvmmf8060
  • http://mi.mathnet.ru/eng/zvmmf/v51/i2/p251

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. M. Belotserkovsky, A. V. Babakov, A. V. Beloshitskiy, V. I. Gaydaenko, A. A. Dyadkin, “Numerical simulation of some problems of recovery capsule aerodynamics”, Math. Models Comput. Simul., 8:5 (2016), 568–576  mathnet  crossref  elib
    2. A. V. Babakov, M. V. Popov, V. M. Chechetkin, “Mathematical simulation of a massive star evolution on the basis of a gasdynamical model”, Math. Models Comput. Simul., 10:3 (2018), 357–362  mathnet  crossref  elib
    3. A. V. Babakov, V. M. Chechetkin, “Matematicheskoe modelirovanie vikhrevogo dvizheniya v astrofizicheskikh ob'ektakh na osnove gazodinamicheskoi modeli”, Kompyuternye issledovaniya i modelirovanie, 10:5 (2018), 631–643  mathnet  crossref
    4. A. V. Babakov, A. V. Beloshitskii, V. I. Gaidaenko, A. A. Dyadkin, “Modelirovanie prostranstvennogo techeniya v osesimmetrichnom sople s asimmetrichnym kriticheskim i vykhodnym secheniyami”, Matem. modelirovanie, 30:11 (2018), 13–26  mathnet
    5. A. G. Aksenov, A. V. Babakov, V. M. Chechetkin, “Mathematical simulation of vortex structures in rapidly rotating astrophysical objects”, Comput. Math. Math. Phys., 58:8 (2018), 1287–1293  mathnet  crossref  crossref  isi  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:276
    Full text:99
    First page:7

    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021